Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("COMPLEMENTARITY PROBLEM")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1500

  • Page / 60
Export

Selection :

  • and

DEGENERATE COMPLEMENTARY CONES INDUCED BY A K0-MATRIXMOHAN SR.1981; MATH. PROGRAM.; ISSN 0025-5610; NLD; DA. 1981; VOL. 20; NO 1; PP. 103-109; BIBL. 6 REF.Article

A NOTE ON Q-MATRICESMUHAMED AGANAGIC; COTTLE RW.1979; MATH. PROGRAMMG; NLD; DA. 1979; VOL. 16; NO 3; PP. 374-377; BIBL. 6 REF.Article

A REDUCTION THEOREM FOR THE LINEAR COMPLEMENTARITY PROBLEM WITH A CERTAIN PATTERNED MATRIX.KANEKO I.1978; LINEAR ALGEBRA APPL.; USA; DA. 1978; VOL. 21; NO 1; PP. 13-34; BIBL. 15 REF.Article

A COMMENT ON RAO'S CLASS M AND S MATRICES.KOEHLER GJ.1977; MANAG. SCI.; U.S.A.; DA. 1977; VOL. 23; NO 11; PP. 1247; BIBL. 2 REF.Article

THE NUMBER OF SOLUTIONS OF A CLASS OF LINEAR COMPLEMENTARITY PROBLEMSKANEKO I.1979; MATH. PROGRAMMG; NLD; DA. 1979; VOL. 17; NO 1; PP. 104-105; BIBL. 2 REF.Article

A PARAMETRIC LINEAR COMPLEMENTARITY PROBLEM INVOLVING DERIVATIVESKANEKO I.1978; MATH. PROGRAMMG; NLD; DA. 1978; VOL. 15; NO 2; PP. 146-154; BIBL. 7 REF.Article

ON THE CONVERGENCE OF A BLOCK SUCCESSIVE OVER-RELAXATION METHOD FOR A CLASS OF LINEAR COMPLEMENTARITY PROBLEMSCOTTLE RW; PANG JS.1982; MATH. PROGRAM.; ISSN 0025-5610; NLD; DA. 1982; NO 17; PP. 126-138; BIBL. 8 REF.Conference Paper

WORTS-CASE BEHAVIOR OF LOCAL FIXED POINT ALGORITHMSBLAIR CE.1980; LECTURE NOTES ECON. MATH. SYST.; DEU; DA. 1980; NO 174; PP. 498-504; BIBL. 7 REF.Conference Paper

A VARIABLE DIMENSION ALGORITHM FOR THE LINEAR COMPLEMENTARITY PROBLEMVAN DER HEYDEN L.1980; MATH. PROGRAMMG; NLD; DA. 1980; VOL. 19; NO 3; PP. 328-346; BIBL. 14 REF.Article

ON Q-MATRICESJONG SHI PANG.1979; MATH. PROGRAMMG; NLD; DA. 1979; VOL. 17; NO 2; PP. 243-247; BIBL. 6 REF.Article

A LEAST-ELEMENT THEORY OF SOLVING LINEAR COMPLEMENTARITY PROBLEMS AS LINEAR PROGRAMSCOTTLE RW; JONG SHI PANG.1978; MATH. OPER. RES.; USA; DA. 1978; VOL. 3; NO 2; PP. 155-170; BIBL. 10 REF.Article

INTERPRETATION OF A VARIABLE DIMENSION FIXED POINT ALGORITHM WITH AN ARTIFICIAL LEVELVAN DER LAAN G; TALMAN AJJ.1983; MATHEMATICS OF OPERATIONS RESEARCH; ISSN 0364-765X; USA; DA. 1983; VOL. 8; NO 1; PP. 86-99; BIBL. 18 REF.Article

RESTRICTED PRIMITIVE SETS AND SIMPLICIAL SUBDIVISIONS WITH ARBITRARY REFINEMENT FACTORS = ENSEMBLES PRIMITIFS RESTREINTS ET SUBDIVISIONS SIMPLICIALES AVEC DES FACTEURS DE RAFFINEMENT ARBITRAIRESVAN DER HEYDEN L.1982; MATH. OPER. RES.; ISSN 0364-765X; USA; DA. 1982; VOL. 7; NO 3; PP. 383-400; BIBL. 14 REF.Article

SOME PERTURBATION RESULTS FOR THE LINEAR COMPLEMENTARITY PROBLEMDOVERSPIKE RD.1982; MATH. PROGRAM.; ISSN 0025-5610; NLD; DA. 1982; VOL. 23; NO 2; PP. 181-192; BIBL. 19 REF.Article

OBSERVATIONS ON A CLASS OF NASTY LINEAR COMPLEMENTARY PROBLEMSCOTTLE RW.1980; DISCRETE APPL. MATH.; NLD; DA. 1980; VOL. 2; NO 2; PP. 89-111; BIBL. 20 REF.Article

A RELATION BETWEEN HOMOTOPY AND PIVOTAL METHODS FOR LINEAR COMPLEMENTARY PROBLEMSGOULD FJ.1980; RAPP. RECH., I.N.R.I.A.; FRA; DA. 1980; NO 7; PP. 1-27; ABS. ENG; BIBL. 45 REF.Serial Issue

AN ITERATIVE METHOD FOR GENERALIZED COMPLEMENTARITY PROBLEMS = UNE METHODE ITERATIVE POUR LES PROBLEMES DE COMPLEMENTARITE GENERALISESSHU CHERNG FANG.1980; IEEE TRANS. AUTOMAT. CONTROL; ISSN 0018-9286; USA; DA. 1980; VOL. 25; NO 6; PP. 1225-1227; BIBL. 18 REF.Article

ON THE CONNECTEDNESS OF THE SET OF ALMOST COMPLEMENTARY PATHS OF A LINEAR COMPLEMENTARY PROBLEMHALLMAN WP; KANEKO I.1979; MATH. PROGRAMMG; NLD; DA. 1979; VOL. 16; NO 3; PP. 384-385; BIBL. 7 REF.Article

SOME PIVOT SCHEMES FOR THE LINEAR COMPLEMENTARITY PROBLEM.LEMKE CE.1978; MATH. PROGRAMMG STUDY; NETHERL.; DA. 1978; VOL. 7; PP. 15-35; BIBL. 10 REF.Article

BLOCK PIVOT METHODS FOR SOLVING THE COMPLEMENTARITY PROBLEM.KOSTREVA MM.1978; LINEAR ALGEBRA APPL.; USA; DA. 1978; VOL. 21; NO 3; PP. 207-215; BIBL. 11 REF.Article

SOLUTION OF LINEAR COMPLEMENTARITY PROBLEMS BY LINEAR PROGRAMMING.MANGASARIAN OL.1976; LECTURE NOTES MATH.; GERM.; DA. 1976; NO 506; PP. 166-175; BIBL. 14 REF.; (NUMER. ANAL. CONF. 6. PROC.; DUNDEE; 1975)Conference Paper

POLYHEDRAL EXTENSIONS OF SOME THEOREMS OF LINEAR PROGRAMMINGMCLINDEN L.1982; MATH. PROGRAM.; ISSN 0025-5610; NLD; DA. 1982; VOL. 24; NO 2; PP. 162-176; BIBL. 13 REF.Article

EINE MODIFIZIERUNG DES HAUPTSATZES DER KOMPLEMENTARITAET = UNE MODIFICATION DU THEOREME PRINCIPAL DE COMPLEMENTARITEBERNAU H.1982; MATH. OPERATIONSFORSCH. STAT., SER. OPTIM.; ISSN 0323-3898; DDR; DA. 1982; VOL. 13; NO 1; PP. 19-37; ABS. ENG/FRE; BIBL. 17 REF.Article

A PARTIAL CHARACTERIZATION OF A CLASS OF MATRICES DEFINED BY SOLUTIONS TO THE LINEAR COMPLEMENTARITY PROBLEM = UNE CARACTERISATION PARTIELLE D'UNE CLASSE DE MATRICES DEFINIES PAR LES SOLUTIONS DU PROBLEME DE COMPLEMENTARITE LINEAIREDOVERSPIKE RD; LEMKE CE.1982; MATH. OPER. RES.; ISSN 0364-765X; USA; DA. 1982; VOL. 7; NO 2; PP. 272-294; BIBL. 29 REF.Article

SETS OF GENERALIZED COMPLEMENTARITY PROBLEMS AND P-MATRICESHABETLER GJ; KOSTREVA MM.1980; MATH. OPER. RES.; USA; DA. 1980; VOL. 5; NO 2; PP. 280-284; BIBL. 11 REF.Article

  • Page / 60